# SDR ASOA20130302280

- Difficulty date: March 2, 2013
- Submitted: March 3, 2013
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 31,113 hours, 23,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14590082003
- Condition: Corroded
- Location: Center Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS IN FOR A C-CHECK WHEN CORROSION WAS FOUND IN A FLOOR SUPPORT ANGLE BETWEEN FRAMES 23 AND 24.  MX R & R THE FLOOR SUPPORT ANGLE REF SRM 51-40-02; 51-40-03 AND CPM 51-23-04. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
